# SDR USAA2014060600005

- Difficulty date: June 5, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 106,136 hours, 20,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT OVERHEAD EMER LIGHT AT ROW 2 LT INOPERATIVE.  DEFERRED THE DISCREPANCY VIA MEL PROCEDURES.  RELAMPED & SECURED TERMINAL ON LIGHT ASSEMBLY.  LIGHT OPERATIONS CHECKED NORMAL.  CLEARED MEL.
